Salt Lake City, UT
A 21-year-old female asked:
I was diagnosed with sinusitis and bronchitis.i took amoxcillan but now my right cheek has swell up and hurts to touch.how do i get rid of swelling?
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
39 years experience
Call MD: The reason for antibiotic therapy could be the cause of the cheek swelling (high cheek near to sinus). Call your md and ask if change in antibiotics is warranted or to stay the course. Good luck!
Created for people with ongoing healthcare needs but benefits everyone.
5.4k viewsAnswered >2 years ago
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.